# SDR SWAA2025051956598

- Difficulty date: April 22, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 59,626 hours, 38,699 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STR CLIP AT PAX CABIN BS727C S-5L CRACKED STR CLIP AT PAX CABIN BS727C S-5L. MARKED<[01] REMOVED AND REPLACED WITH NEW CRACKED STR CLIP AT PAX CABIN BS727C S-5L. REMOVED STR CLIP AT PAX CABIN BS727C S-5L IAW SRM 51-40-02.  INSTALLED NEW STR CLIP AT PAX CABIN BS727C S-5L IAW SRM 51-40-02; BOEING DWG# 146A1103 REV:D. LOCATED AND DRILLED AND DEBURRED NEW STR CLIP IAW SRM 51-40-05; BOEING DWG# 146A1103 REV:D;[02] VERIFIED COMPLETION CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.
